# SDR SWIA200515138

- Difficulty date: June 8, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 12,274 hours, 9,639 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT WORKING.  RECONNECTED AFT SECTION OF LIGHTING.  OPERATIONAL CHECK GOOD.
